# SDR AALA20091022LGA01

- Difficulty date: October 21, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 57,023 hours, 30,073 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Failed
- Location: Rudder Limiter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT BWI TO DFW.  ON CLIMBOUT OF BWI THE RUDDER LIMITER PITOT HEATER FAILED.  RESET CIRCUIT BREAKER ONE TIME BUT IT POPPED AGAIN.  LANDED LGA WITHOUT INCIDENT.  REPLACED THE RUDDER LIMITER PITOT HEATER.
